# SDR IPXA2020080558669

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- Engine: Pwa PW4060
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 2214052523
- Condition: Worn
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL, OTBD SESE LINE BULKHEAD FITTING HOLE IN WEB WAS WORN, AND  ENLARGED.  REMOVED & REPLACED THE WEB IAW SRM 54-10-00, FIG 201.
